On function systems in $k$-valued logic with closure operations of program type
Doklady Akademii Nauk, Tome 268 (1983) no. 6, pp. 1307-1310
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_268_6_a6,
author = {V. A. Taimanov},
title = {On function systems in $k$-valued logic with closure operations of program type},
journal = {Doklady Akademii Nauk},
pages = {1307--1310},
year = {1983},
volume = {268},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_268_6_a6/}
}
V. A. Taimanov. On function systems in $k$-valued logic with closure operations of program type. Doklady Akademii Nauk, Tome 268 (1983) no. 6, pp. 1307-1310. http://geodesic.mathdoc.fr/item/DAN_1983_268_6_a6/